Alert archive / South Dakota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 49, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at May 12, 2022, 3:06 AM MDT for Corson County, Dewey County, South Dakota. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2022, 3:06 AM MDT (09:06 UTC)
- Expired
- May 12, 2022, 4:00 AM MDT
- In force
- 54 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Corson County, SD, Dewey County, SD
The radar
The Rapid City radar (KUDX), 174 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 3:39 AM MDT | HAIL 1 | 2 Ene Lantry, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1677 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
739
WUUS53 KABR 120906
SVRABR
SDC031-041-121000-
/O.NEW.KABR.SV.W.0049.220512T0906Z-220512T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Aberdeen SD
306 AM MDT Thu May 12 2022
The National Weather Service in Aberdeen has issued a
* Severe Thunderstorm Warning for...
South central Corson County in north central South Dakota...
Northwestern Dewey County in north central South Dakota...
* Until 400 AM MDT.
* At 306 AM MDT, a severe thunderstorm was located near Bear Creek,
or near Lantry, moving northeast at 65 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* This severe thunderstorm will be near...
Green Grass around 315 AM MDT.
Little Moreau Rec Area around 325 AM MDT.
Other locations in the path of this severe thunderstorm include White
Horse, Glencross and Spring Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4538 10149 4539 10147 4547 10147 4547 10149
4569 10104 4499 10061 4491 10114 4499 10114
4500 10144 4506 10149
TIME...MOT...LOC 0906Z 226DEG 55KT 4508 10136
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KF2 follow-up statements
853
WWUS53 KABR 120933
SVSABR
Severe Weather Statement
National Weather Service Aberdeen SD
333 AM MDT Thu May 12 2022
SDC031-041-121000-
/O.CON.KABR.SV.W.0049.000000T0000Z-220512T1000Z/
Corson SD-Dewey SD-
333 AM MDT Thu May 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM MDT
FOR SOUTH CENTRAL CORSON AND CENTRAL DEWEY COUNTIES...
At 332 AM MDT, a severe thunderstorm was located near Little Moreau
Rec Area, or 22 miles northeast of Eagle Butte, moving northeast at
60 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Glencross and Spring Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4510 10068 4500 10063 4491 10114 4499 10114
4499 10120 4505 10124 4517 10129 4549 10145
4569 10104
TIME...MOT...LOC 0932Z 224DEG 53KT 4530 10105
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KF771
WWUS53 KABR 120957
SVSABR
Severe Weather Statement
National Weather Service Aberdeen SD
357 AM MDT Thu May 12 2022
SDC031-041-121007-
/O.EXP.KABR.SV.W.0049.000000T0000Z-220512T1000Z/
Corson SD-Dewey SD-
357 AM MDT Thu May 12 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CORSON AND
CENTRAL DEWEY COUNTIES WILL EXPIRE AT 400 AM MDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 4510 10068 4500 10063 4491 10114 4499 10114
4499 10120 4505 10124 4517 10129 4549 10145
4569 10104
TIME...MOT...LOC 0957Z 226DEG 55KT 4554 10069
$$
TDKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 12:50 AM MDT, 2 hours 16 minutes earlier.
Area forecast discussion, May 12, 12:50 AM MDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Aberdeen SD 150 AM CDT Thu May 12 2022 .SHORT TERM...(Today through Friday Afternoon) Issued at 149 AM CDT Thu May 12 2022 Another active day for the region today. WAA on the nose of the LLJ is providing enough lift for showers/storms over the southern CWA this morning. SPC meso data suggests isolated severe will remain possible through the early morning hours out ahead of northward advecting EML. H7 temps pushing +12C will gradually advect north and either kill the convection, or move it north of the CWA toward daybreak. Once the warmer air aloft moves in, convection chances will be nill until toward late afternoon. By late afternoon a strong wave currently over Utah will begin to make its presence felt with rapidly falling heights/temps aloft. At the sfc a cold front will be sliding into the eastern CWA around max heating. MUCAPES of 3k j/kg or higher combined with strong deep layer shear will result in rapidly developing/rotating storms over the James valley by late afternoon. However, a look at progged LL SRH values suggests the highest potential for tornadic activity may be slightly north and east of the ABR CWA, especially by early evening as sfc low advects into the northeast corner of the CWA, thus pushing the main sfc warm front north into ND and northern MN. Nonetheless, still fee there is fair potential for severe wx over the eastern CWA as a cold front trudges toward the east this afternoon/evening. A few supercells early on will probably get forced into a line/line segments toward evening as frontal forcing overtakes the region. By mid evening, most of the activity will have exited the CWA as upper trof moves mostly out of the area, and sfc front moves off into central MN. Friday should be mainly dry but with perhaps isolated afternoon showers under cool air aloft, especially out west. .LONG TERM...(Friday Evening through Wednesday) Issued at 149 AM CDT Thu May 12 2022 With the passing of the cold front, much quieter weather expected for the weekend with occasional gusty winds. More chances of precipitation return Tuesday-Thursday with our next low moving in. Starting off early Saturday, deterministic models indicate a high pressure system moving in keeping the weather quiet. The surface low pressure system will continue to occlude as it pushes further north/northeast in Canada, along with its upper level counterparts. At 500mb, the low will continue to spin to our north bringing continuing shortwave energy across the Northern Plains and Upper Midwest through Sunday. Winds at this level will become more zonal through Saturday with the low, before turning to more of a northwest flow on Sunday. At 250mb, the negative tilted trough overhead will continue to follow the low, putting most of the CWA in the southern area of the trough. This trough will continue to push east slowly through the weekend. Altogether, this will continue to bring slightly cooler air to the area this weekend, making it a little more comfortable feeling. Could see isolated chances of pops Saturday/Sunday from the shortwave energy according to a few ensembles/CAMs, while NBM keeps the precip out. GFS Bufkit indicates pretty dry air at surface-800mb with slightly saturated air above, therefore drops would most likely evaporate before hitting the ground. Clusters indicates a building ridge (models still differing in intensity/amplitude) in the western parts of the U.S, behind this trough on Sunday that will move into the area early next week, turning our winds back out of the south/southwest, bringing a slight warmup to our temperatures. Less confidence/timing midweek on how fast the ridge moves east. In the extended forecast, GEFS indicates another trough/low out in the Pacific that will push into our area midweek, with a surface low swinging down from the northwest bringing chances of precip Tuesday-Thursday. Temperatures back down to around average for Saturday with highs in the 60s and 70s across the CWA with lows in the mid-upper 40s. Few degrees warmer for Sunday. With the ridge moving in, the southern part of the CWA will see a warmup Monday into the middle of next week. && .AVIATION...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1238 AM CDT Thu May 12 2022 Terminals KABR,KATY,KPIR,KMBG VFR ceilings will lower through the night, especially at ATY where there is a chance of fog. Storms will roll north through the night from south central SD, and may impact most locations. The best chance is at MBG after around 09Z. Additional mid afternoon to early evening storms will be possible at ABR and ATY, but given lower confidence, will keep the mention of thunderstorms out for now. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...None. MN...None. && SHORT TERM...TDK LONG TERM...MMM AVIATION...KF
Hazardous weather outlook, May 11, 7:31 PM MDT, 7 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Aberdeen SD 831 PM CDT Wed May 11 2022 SDZ003>005-009-010-015>017-033>037-051-130145- Corson-Campbell-McPherson-Walworth-Edmunds-Dewey-Potter-Faulk- Stanley-Sully-Hughes-Hyde-Hand-Buffalo- 831 PM CDT Wed May 11 2022 /731 PM MDT Wed May 11 2022/ This Hazardous Weather Outlook is for central South Dakota and north central South Dakota. .DAY ONE...Tonight. Overnight storms will also pose an isolated risk of severe weather, with the highest chance of strong winds and hail being over north central South Dakota. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A few strong storms will be possible mid afternoon Thursday. Small hail will be the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MNZ039-046-SDZ006>008-011-018>023-130145- Traverse-Big Stone-Brown-Marshall-Roberts-Day-Spink-Clark-Codington- Grant-Hamlin-Deuel- 831 PM CDT Wed May 11 2022 This Hazardous Weather Outlook is for west central Minnesota and northeast South Dakota. .DAY ONE...Tonight. A few strong storms will be possible overnight. Small hail will be the primary threat with the strongest storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe storms are possible Thursday from mid afternoon into the early evening hours. All severe modes appear possible including large hail, strong winds and isolated tornadoes. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SDZ045-048-130145- Jones-Lyman- 831 PM CDT Wed May 11 2022 This Hazardous Weather Outlook is for central South Dakota. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KF
In the hours before
Special weather statement, May 12, 12:18 AM MDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Aberdeen SD
118 AM CDT Thu May 12 2022
SDZ033-034-120645-
Stanley SD-Sully SD-
118 AM CDT Thu May 12 2022
...A strong thunderstorm will impact portions of southwestern Sully
and north central Stanley Counties through 145 AM CDT/1245 AM MDT/...
At 118 AM CDT/1218 AM MDT/, Doppler radar was tracking a strong
thunderstorm near Chantier Creek Recreation Area, or 20 miles
northwest of Fort Pierre, moving north at 45 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Mission Ridge around 1230 AM MDT.
Little Bend Rec Area and Bush'S Landing around 135 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4476 10080 4477 10077 4476 10077 4477 10075
4476 10074 4477 10072 4480 10073 4483 10070
4483 10067 4477 10061 4476 10054 4480 10048
4446 10058 4448 10082
TIME...MOT...LOC 0618Z 186DEG 39KT 4456 10070
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
KFSpecial weather statement, May 12, 12:40 AM MDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Aberdeen SD
140 AM CDT Thu May 12 2022
SDZ033-034-120700-
Stanley SD-Sully SD-
140 AM CDT Thu May 12 2022
...Strong thunderstorms will impact portions of western Sully and
northwestern Stanley Counties through 200 AM CDT/100 AM MDT/...
At 140 AM CDT/1240 AM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles east of Sansarc to
near Okobojo Point Rec Area to near Sully Lake. Movement was north at
40 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Sully Lake and Little Bend Rec Area around 150 AM CDT.
Bush'S Landing around 155 AM CDT.
Agar and Sutton Bay Rec Area around 200 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4476 10095 4478 10091 4478 10083 4476 10077
4477 10075 4476 10073 4481 10072 4483 10069
4477 10061 4476 10054 4486 10040 4490 10040
4489 10005 4457 10016 4455 10034 4455 10052
4452 10052 4447 10096 4475 10098
TIME...MOT...LOC 0640Z 191DEG 34KT 4455 10089 4463 10051 4464 10024
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
KFSpecial weather statement, May 12, 12:52 AM MDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Aberdeen SD
152 AM CDT Thu May 12 2022
SDZ048-120715-
Lyman SD-
152 AM CDT Thu May 12 2022
...A strong thunderstorm will impact portions of central Lyman County
through 215 AM CDT...
At 152 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Lyman, or 15 miles southeast of Presho, moving
northeast at 40 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Kennebec around 205 AM CDT.
Lyman and Byre Lake around 210 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4370 9990 4369 9993 4371 10000 4394 9986
4386 9955 4374 9964 4376 9964 4377 9966
4374 9966 4373 9969 4375 9968 4376 9970
4372 9972 4375 9974 4374 9976 4371 9975
4371 9980 4369 9984 4370 9986 4367 9987
TIME...MOT...LOC 0652Z 209DEG 37KT 4374 9985
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
KFSpecial weather statement, May 12, 2:20 AM MDT, 46 minutes before
Special Weather Statement
National Weather Service Aberdeen SD
320 AM CDT Thu May 12 2022
SDZ019-022-120845-
Hamlin SD-Clark SD-
320 AM CDT Thu May 12 2022
...A strong thunderstorm will impact portions of western Hamlin and
southeastern Clark Counties through 345 AM CDT...
At 319 AM CDT, Doppler radar was tracking a strong thunderstorm near
Bryant, or 15 miles north of Lake Thompson State Recreation Area,
moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lake Norden, Hamlin Education Center, Kellerton Church and Hayti.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4454 9762 4457 9764 4479 9732 4455 9708
TIME...MOT...LOC 0819Z 236DEG 32KT 4454 9748
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
TDKLocal storm report, May 12, 3:01 AM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
401 AM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND GST 1 SW TIMBER LAKE 45.42N 101.09W
05/12/2022 M69 MPH DEWEY SD MESONET
&&
KFThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 10:42 PM MDT | Severe Thunderstorm Warning | ABR | Lyman | 48 min |
| May 11, 11:26 PM MDT | Severe Thunderstorm Warning | ABR | Lyman | 64 min |
| May 12, 12:13 AM MDT | Severe Thunderstorm Warning | ABR | Buffalo, Lyman | 47 min |
| May 12, 12:18 AM MDT | Special Weather Statement | ABR | Stanley | 27 min |
| May 12, 12:40 AM MDT | Special Weather Statement | ABR | Sully | 20 min |
| May 12, 12:52 AM MDT | Special Weather Statement | ABR | Lyman | 23 min |
| May 12, 2:04 AM MDT | Severe Thunderstorm Warning | ABR | Corson, Dewey | 56 min |
| May 12, 2:20 AM MDT | Special Weather Statement | ABR | Hamlin | 25 min |
| May 12, 2:35 AM MDT | Severe Thunderstorm Warning | ABR | Codington, Deuel, Hamlin | 55 min |
| May 12, 2:57 AM MDT | Severe Thunderstorm Warning | ABR | Corson, Dewey | 48 min |
| May 12, 3:19 AM MDT | Severe Thunderstorm Warning | ABR | Campbell, Corson, Walworth | 56 min |
| May 12, 3:26 AM MDT | Severe Thunderstorm Warning | ABR | Deuel, Grant | 34 min |
| May 12, 4:20 AM MDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Hamlin | 25 min |
| May 12, 4:33 AM MDT | Special Weather Statement | ABR | Campbell, Walworth | 57 min |
| May 12, 4:50 AM MDT | Severe Thunderstorm Warning | ABR | Edmunds, McPherson | 35 min |
| May 12, 1:03 PM MDT | Wind Advisory | ABR | Campbell, Corson, Dewey, Walworth | 13 hr |
| May 12, 1:58 PM MDT | River Flood Warning | ABR | Codington | 20 hr |
| May 12, 2:11 PM MDT | River Flood Warning | ABR | Corson | 6 hr |
| May 12, 3:30 PM MDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Spink | 45 min |
| May 12, 3:55 PM MDT | Severe Thunderstorm Warning | ABR | Edmunds, Faulk, Hand | 50 min |
| May 12, 4:01 PM MDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Hamlin, Spink | 59 min |
| May 12, 4:27 PM MDT | Tornado Warning | ABR | Clark, Spink | 33 min |
| May 12, 4:30 PM MDT | Special Weather Statement | ABR | Hughes, Sully | 30 min |
| May 12, 4:34 PM MDT | Tornado Warning | ABR | Clark, Codington | 26 min |
| May 12, 4:36 PM MDT | Severe Thunderstorm Warning | ABR | Codington, Deuel, Grant, Hamlin | 54 min |
| May 12, 4:37 PM MDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, Faulk, McPherson, Spink | 53 min |
| May 12, 4:41 PM MDT | Tornado Warning | ABR | Clark, Codington | 34 min |
| May 12, 4:51 PM MDT | Severe Thunderstorm Warning | ABR | Brown, Clark, Codington, Day, Deuel, Grant and 3 more | 54 min |
| May 12, 4:52 PM MDT | Tornado Warning | ABR | Codington, Day, Grant, Hamlin | 23 min |
| May 12, 5:01 PM MDT | Tornado Warning | ABR | Clark, Codington, Day | 29 min |
| May 12, 5:03 PM MDT | Tornado Warning | ABR | Codington, Deuel, Grant, Roberts | 27 min |
| May 12, 5:08 PM MDT | Tornado Warning | ABR | Brown, Clark, Day, Spink | 26 min |
| May 12, 5:11 PM MDT | Tornado Warning | ABR | Codington, Day, Grant, Roberts | 19 min |
| May 12, 5:17 PM MDT | Severe Thunderstorm Warning | ABR | Grant, Roberts | 58 min |
| May 12, 5:24 PM MDT | Tornado Warning | ABR | Grant, Roberts | 36 min |
| May 12, 5:28 PM MDT | Severe Thunderstorm Warning | ABR | Brown, Day, Marshall, Roberts | 47 min |
| May 12, 5:29 PM MDT | Tornado Warning | ABR | Day, Marshall | 31 min |
| May 12, 5:34 PM MDT | Special Weather Statement | ABR | Edmunds, Faulk | 26 min |
| May 12, 5:53 PM MDT | Tornado Warning | ABR | Roberts | 22 min |
| May 12, 5:59 PM MDT | Tornado Warning | ABR | Marshall | 16 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.